Differential and Integral Equations

Multiple continuation beyond blow-up

Marek Fila and Noriko Mizoguchi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We construct solutions of a supercritical parabolic equation which blow up in finite time but possess multiple global continuations (as weak solutions).

Article information

Differential Integral Equations, Volume 20, Number 6 (2007), 671-680.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35K15: Initial value problems for second-order parabolic equations


Fila, Marek; Mizoguchi, Noriko. Multiple continuation beyond blow-up. Differential Integral Equations 20 (2007), no. 6, 671--680. https://projecteuclid.org/euclid.die/1356039431

Export citation